Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1221. M.A. Jafarizadeh and S. Behnia,
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159(2001), 1-21  [abstract]   
IPM/P-2001/054
 
1222. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara,
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104(2001), 1013-1028  [abstract]   
IPM/P-2001/053
 
1223. B. Davoudi, M. Polini, G. F. Giuliani and P. Tosi,
Analytical Expressions for the Spin-Spin Local-Field Factor and the Spin-Antisymmetric Exchange-Correlation Kernel of A Two-Dimensional Electron Gas
Phys. Rev. B 64(2001), 233110-1-3  [abstract]   
IPM/P-2001/052
 
1224. A. Minguzzi, M. P. Tosi and B. Davoudi,
Hartree-Fock-Bogoliubov Theory of A Charged Bose Gas at Finite Temperature
Phys. Rev. B 65(2002), 144507-1-7  [abstract]   
IPM/P-2001/051
 
1225. B. Davoudi, M. Polini, G. Sica and M. P. Tosi,
Effective Interactions between Parallel-Spin Electrons in Two-Dimensional Jellium Approaching the Magnetic Phase Transition
Solid State Commun. 121(2002), 295-299  [abstract]   
IPM/P-2001/050
 
1226. T. Eming, A. Hanke, R. Golestanian and M. Kardar,
Probing the Strong Boundary Shape Dependece of the Casimir Force
Phys. Rev. Lett. 87(2001), 260402-1-4  [abstract]   
IPM/P-2001/049
 
1227. F. Nasseri,
Dynamics of Chaotic Inflation with Variable Space Dimension
Phys. Lett. B 538(2002), 223-232  [abstract]   
arXive.org link: gr-qc/0203032 [ abs, src, ps, others], cited by
IPM/P-2001/048
 
1228. A. Shafiee, M. Golshani and M.G. Mahjani,
Bell's Theorem and Chemical Potential
J. Phys. A: Math. Gen. 35(2002), 8627-8634  [abstract]   
arXive.org link: quant-ph/0207054 [ abs, src, ps, others], cited by
IPM/P-2001/047
 
1229. M. Golshani and A. Shafiee,
A GHZ-Type Proof of Bell's Theorem for A Two-Particle Singlet State
  (Preprint) [abstract]   
arXive.org link: quant-ph/0110131 [ abs, src, ps, others], cited by
IPM/P-2001/046
 
1230. A. Shafiee and M. Golshani,
On the Significance of Bell's Locality Condition
Annales de la Foundation Louis de Broglie 27(2002), 101-111  [abstract]   
arXive.org link: quant-ph/0002060 [ abs, src, ps, others], cited by
IPM/P-2001/045
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.